# SDR NSVA200600093

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 25,184 hours, 30,459 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L STALL FAIL LIGHT CAME ON INFLIGHT.  REMOVED AND REPLACED LEFT AOA TRANSMITTER IAW SAAB 340 AMM 27-35-05.  PERFORMED FUNCTIONAL TEST IAW COLGAN WORK CARD 27-35-06S.  NO FAULTS FOUND PN ON/OFF 861AR S/N ON 00060 S/N OFF 01013.
